MAUDE Adverse Event Report: ACE SURGICAL INFINITY TRI-CAM; DENTAL IMPLANT

ACE SURGICAL INFINITY TRI-CAM; DENTAL IMPLANT
Model Number 304311
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Loss of osseointegration; mobility.

Brand Name
INFINITY TRI-CAM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ACE SURGICAL
1034 pearl st
brockton MA 02301
Manufacturer (Section G)
ACE SURGICAL
1034 pearl st
brockton MA 02301
Manufacturer Contact
eileen carpentieri
1034 pearl st
brockton, MA 02301
8004413100
MDR Report Key17926831
Report Number1287163-2023-54180
Device Sequence Number20528803
Product Code DZE
UDI-Device Identifier00614950005239
UDI-Public614950005239
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K10379061495
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number304311
Device Catalogue Number304311
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2023
Initial Report FDA Received Date10/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale